Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 1, Number 4

All articles in this issue are freely accessible.

Two-dimensional area minimizing integral currents are classical minimal surfaces
Sheldon Xu-Dong Chang.
J. Amer. Math. Soc. 1 (1988), 699-778
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946554
Convergence of the random vortex method in two dimensions
Ding-Gwo Long.
J. Amer. Math. Soc. 1 (1988), 779-804
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958446
Inertial manifolds for reaction diffusion equations in higher space dimensions
John Mallet-Paret and George R. Sell.
J. Amer. Math. Soc. 1 (1988), 805-866
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 943276
Constructing variations of Hodge structure using Yang-Mills theory and applications to uniformization
Carlos T. Simpson.
J. Amer. Math. Soc. 1 (1988), 867-918
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 944577
Differential posets
Richard P. Stanley.
J. Amer. Math. Soc. 1 (1988), 919-961
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 941434
Sharp effective Nullstellensatz
János Kollár.
J. Amer. Math. Soc. 1 (1988), 963-975
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 944576